# SDR USAA2010080291555

- Difficulty date: July 27, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 60,250 hours, 40,777 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546430129
- Part serial: BN1491
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - DELAMINATION ON LEFT WING INBOARD FOREFLAP TRAILING EDGE WEDGE.  REPAIRED LEFT WING INBOARD FOREFLAP TRAILING EDGE WEDGE IAW B737 SRM 57-53-02 & 51-70-10.
